# SDR 20010425AP003

- Difficulty date: February 18, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 1864
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SMOKE DETECTOR HAS 1 BACKGROUND LIGHT INOPERATIVE.  REMOVED AND REPLACED ONE BACKGROUND LIGHT IN MAIN CABIN SMOKE DETECTOR INDICATOR ON FLIGHT ENGINEERS PANEL.  SYSTEM TEST NORMAL.  (M)
